Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Child suffering with asthma, takes levolin and seroflow pump during attack, prescribed telekast. Side effects?

my 8 yr old son is suffring from astma. When he gets attach we give him levoline and seroflow pump as per dr suggestion. Now dr suggests us to give him half telekast l tablet every day. I am affraid about the side effects. Generally he gets cold and cough in 2,3 months. He has suffred with astma attach for 3 -5 times in last 2 years. Pl suggest
Asked On : Thu, 23 Aug 2012
Answers:  2 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician, Cardiology 's  Response
As you have mentioned your son is suffering from Intermittent asthma. Management of this condition is inhalational bronchodilator ( levolin or seroflow) as and when required. Montelukast is actually used in treatment of persistent asthma ( attack more than one time a wk), sometimes physicians prescribe it in intermittent attack also because it reduces bronchial reactivity. Side effects of montelukast are very few like restlessness, irritability etc.
I hope this answers your query effectively.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Answered: Thu, 23 Aug 2012
I find this answer helpful
General & Family Physician Dr. Ramakant's  Response
Dear customer,

The telekast contains monteleukast and is a mast cell stablizer and is a good drug for the prevention of asthma on a long term basis.

Once the bronchial asthma develops the patient becomes more susceptible to infection and wheezing.Its better that to decrease the acute attack you give this drug as well as a preventive measure.

thank you
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor